# SDR ASOA20140728239

- Difficulty date: July 28, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 36,272 hours, 27,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14530637003
- Condition: Corroded
- Location: Frames 48-52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FOUND CORROSION ON LT WALL SEAT TRACK SUPPORT BETWEEN FRAMES 48 AND 52.  MAINTENANCE REMOVED CORROSION AND FOUND WITHIN LIMITS SRM 53-00-11.  RESTORED SURFACE PROTECTION IAW CPM 51-21-06.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
